# SDR FDEA202102050293

- Difficulty date: February 5, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 51,384 hours, 22,447 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER I/B HINGE ARM O/B SURFACE AND CENTER I/B & O/B HINGE ARM   LWR SURFACE FOUND DELAMINATION.  SIZE: (1)20MM*10MM, DEPTH: 1.6MM  (2)20MM*15MM,   DEPTH: 2.1MM   (3)20MM*15MM, DEPTH: 2.4MM  COMPLIED WITH EA: 6-5750-T0359409 P1. TITLE: WING - FLIGHT SURFACES - RH 3# SPOILER   CENTER HINGE ARMS LOWER AND OUTSIDE SURFACES DELAMINATION. REPAIRED THE RH   WING #3 SPOILER CENTER I/B HINGE ARM O/B SURFACE AND CENTER I/B & O/B HINGE ARM   LWR SURFACE DELAMINATION. THIS IS CAT A REPAIR. MAJOR REPAIR IAW GMM6-2-100.
